# SDR LR7A9911

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 3704957
- Condition: Damaged
- Location: Bs 517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK BRIDGING INSPECTION, FOUND FS 517 VERTICAL CHANNELS DAMAGED AT BL 40L AND 40R.  REPAIRED BY INSTALLING REPAIR DOUBLERS IAW SPAR MPP L100-404-99-012.  LAC MEA 382-53-99-014.
